# SDR TWAA0004802

- Difficulty date: March 22, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 10,945 hours, 3,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LT WING O/B FLAP O/B END LOWER SURFACE, 11 INCHES FROM T/E HAD TWO CRACKS EMINATING FROM RIVETS 13/16 IN FROM THE O/B END.  REPLACED WITH A NEW PANEL PER SRM 51-10-00 PAGE 21.
